Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year

IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 14, Issue 5 (Jul 2002)


Asymptotic behavior of the Bergman kernel and associated invariants in certain inænite type pseudoconvex domains

Kang-Tae Kim / Sunhong Lee
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2002.033

About the article

Published Online: 2006-01-23

Published in Print: 2002-07-24

Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2002.033.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Gautam Bharali
Mathematische Annalen, 2010, Volume 347, Number 1, Page 1
Kang-Tae Kim and Steven G. Krantz
Bulletin of the Korean Mathematical Society, 2008, Volume 45, Number 3, Page 523

Comments (0)

Please log in or register to comment.
Log in